MathSciNet Relay Station
MathSciNet bibliographic data
MR2142597 (2006a:58014) 58E05 (35J60 47J30 49M30 65J15)
Yao, Xudong; Zhou, Jianxin A minimax method for finding multiple critical points in Banach spaces and its application to quasi-linear elliptic PDE. SIAM J. Sci. Comput. 26 (2005), no. 5, 1796–1809.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement